# SDR HALA2009051200213

- Difficulty date: May 12, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 86,496 hours, 31,141 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP OTBD EDGE LWR SKIN CRACKED AT WS 762.2.  REPAIRED IAW TI- 190124445-0001.
